# SDR CA070517007

- Difficulty date: May 8, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 11,827 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 9000351
- Condition: Separated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND THAT THE SHEET METAL SCREWS HOLDING THE TIP ON THE WING HAD ALL COME LOOSE. THE WING TIP THEN VIBRATED FOR A PERIOD OF TIME ,ELONGATING THE SCREW HOLES IN THE WING UNTIL ALL OF THE SCREWS FELL OUT AND THE WING TIP DEPARTED THE WING IN FLIGHT. THE PILOT DID NOT NOTICE ANYTHING ABNORMAL AND ONLY NOTICED IT WAS MISSING ON WALK AROUND. (TC NR 20070517007)
